# SDR DHL2005743002

- Difficulty date: October 5, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Engine: Pwa JT8D15
- System (JASC): 5260 · Entrance Stairs
- Part: Switch
- Condition: Out Of Adjust
- Location: Airstair
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT AIRSTAIR AMBER LIGHT ON S/O PANEL ILLUMINATES INTERMITTENTLY.  ADJUSTED AFT AIRSTAIR UP SWITCH, OPS CHECK GOOD IAW M/M 52-62-01.
